# SDR HEEA0010091

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206063632003
- Condition: Pin Hole
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED FUEL CELL  AND PERFORMED ACCEPTANCE CHECK AS REQUIRED AND FOUND PINHOLE AND SMALL BLISTERS ON CELL.   TIME SINCE REPAIR 0:00.
